I have been on 20 mg of Prednisone for about 1.5 years now, I am slowly starting to coming off them finally. I am currently down to 12.5 mg for another 2 weeks then down to 10 mg.
I am getting withdrawal pretty bad! My body and joints hurts, can't sleep, and I'm very emotional. The last week or so when I went down to 15 mg I could still keep my emotions in check but since being on 12.5 mg I'm having a hard time.
Today, I have been fighting back tears for most of the day. Yesterday, it was more rage and anger. I have snapped at many loved ones, I told them before I started coming off that I may be emotional. I work in health care, so I have been biting my tongue pretty hard trying my hardest to keep my cool with difficult patients. But, I fear I may lose my handle on everything and go off on a patient and end up in huge trouble or worse... lose my job.
I guess my question would be... how can I handle these symptoms as I continue to wean down? Is there something more I can do to help?
I do deep breathing, walking away, and counting to ten. I'm not sure if anything can be done but some tips to help would be much appreciated! Thank you!